VOL. 8 · NO. 1 | June 1985
 
VIEW ALL ABSTRACTS +
Articles
Osamu KOBAYASHI, Yoshiaki MAEDA, Hideki OMORI, Akira YOSHIOKA
Tokyo J. Math. 8 (1), 1-47, (June 1985) DOI: 10.3836/tjm/1270151569
No abstract available
Takeshi SASAKI
Tokyo J. Math. 8 (1), 49-79, (June 1985) DOI: 10.3836/tjm/1270151570
No abstract available
Soji KANEYUKI, Masato KOZAI
Tokyo J. Math. 8 (1), 81-98, (June 1985) DOI: 10.3836/tjm/1270151571
No abstract available
Floyd L. WILLIAMS
Tokyo J. Math. 8 (1), 99-105, (June 1985) DOI: 10.3836/tjm/1270151572
No abstract available
Shinji FUKUHARA, Jinko KANNO
Tokyo J. Math. 8 (1), 107-120, (June 1985) DOI: 10.3836/tjm/1270151573
No abstract available
Kiyoshi NAGATA
Tokyo J. Math. 8 (1), 121-131, (June 1985) DOI: 10.3836/tjm/1270151574
No abstract available
Zyozyu OHMORI
Tokyo J. Math. 8 (1), 133-150, (June 1985) DOI: 10.3836/tjm/1270151575
No abstract available
Michitaka HIKARI
Tokyo J. Math. 8 (1), 151-166, (June 1985) DOI: 10.3836/tjm/1270151576
No abstract available
Takeshi ISHIKAWA
Tokyo J. Math. 8 (1), 167-176, (June 1985) DOI: 10.3836/tjm/1270151577
No abstract available
Hiroshi NARUSE
Tokyo J. Math. 8 (1), 177-190, (June 1985) DOI: 10.3836/tjm/1270151578
No abstract available
Shigeru TANAKA
Tokyo J. Math. 8 (1), 191-214, (June 1985) DOI: 10.3836/tjm/1270151579
No abstract available
Marián FABIAN
Tokyo J. Math. 8 (1), 215-217, (June 1985) DOI: 10.3836/tjm/1270151580
No abstract available
Koichi HIRAIDE
Tokyo J. Math. 8 (1), 219-229, (June 1985) DOI: 10.3836/tjm/1270151581
No abstract available
Yutaka SABURI
Tokyo J. Math. 8 (1), 231-273, (June 1985) DOI: 10.3836/tjm/1270151582
No abstract available
Fuminori KAWAMOTO
Tokyo J. Math. 8 (1), 275, (June 1985) DOI: 10.3836/tjm/1270151583
No abstract available
Back to Top